# SDR IPXA2025071857968

- Difficulty date: June 22, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146U771327
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2180 S-14L, LEVEL 1. (REPAIR) RII COMPLETED FOR EGAT EI NO.F2025A53M-131.
